Alert archive / Wyoming / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 17, NWS Riverton, WY

June 24, 2011Natrona County, Wyoming

NWS Riverton, WY issued this severe thunderstorm warning at Jun 24, 2011, 1:45 PM MDT for Natrona County, Wyoming. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2011, 1:45 PM MDT (19:45 UTC)
Expired
Jun 24, 2011, 2:02 PM MDT
In force
17 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Natrona County, WY

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 7.8 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2011-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2011-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-275 J/kg
Mixed-layer LCL
2318 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

016 
WUUS55 KRIW 241945
SVRRIW
WYC025-242015-
/O.NEW.KRIW.SV.W.0017.110624T1945Z-110624T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
145 PM MDT FRI JUN 24 2011

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL NATRONA COUNTY IN CENTRAL WYOMING...

* UNTIL 215 PM MDT

* AT 140 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR HOGADON SKI AREA...OR 6 MILES SOUTH OF
  CASPER...AND MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  EAST SIDE OF CASPER MOUNTAIN AT 150 PM MDT. 
  EDNESS K WILKINS STATE PARK AND I25 EXIT 182 AROUND 155 PM MDT.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 176 AND
188.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

IN ADDITION TO LARGE HAIL...CONTINUOUS CLOUD TO GROUND LIGHTNING IS 
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS 
ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4262 10629 4282 10644 4294 10607 4267 10606
TIME...MOT...LOC 1944Z 251DEG 26KT 4276 10628
WIND...HAIL <50MPH 1.00IN

$$

MCDONALD
1 follow-up statement
803 
WWUS55 KRIW 242002
SVSRIW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
202 PM MDT FRI JUN 24 2011

WYC025-242012-
/O.CAN.KRIW.SV.W.0017.000000T0000Z-110624T2015Z/
NATRONA WY-
202 PM MDT FRI JUN 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL NATRONA COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA INTO CONVERSE COUNTY. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH 
THIS THUNDERSTORM ALONG INTERSTATE 25 NEAR THE COUNTY LINE.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4262 10629 4282 10644 4294 10607 4267 10606
TIME...MOT...LOC 2002Z 251DEG 26KT 4280 10611

$$

MCDONALD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:24 AM MDT, 10 hours 21 minutes earlier.

Area forecast discussion, Jun 24, 3:24 AM MDT, 10 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
324 AM MDT FRI JUN 24 2011

.SHORT TERM...TODAY THROUGH SUNDAY NIGHT

ANOTHER ROUND OF THUNDERSTORMS...SOME SEVERE...EXPECTED TODAY AS
THE ATMOSPHERE DESTABILIZES AGAIN THIS AFTERNOON. LIFTED INDICIES
ARE FORECAST TO DROP WELL BELOW ZERO OVER THE ENTIRE STATE AS
EARLY AS 15Z. CAPE VALUES COULD RANGE FROM 1000 TO 2000 J/KG WITH
SURFACE HEATING THIS AFTERNOON. DEWPOINTS WILL REMAIN IN THE 40S
AND 50S IN THE SOUTHERLY FLOW AHEAD OF THE TROUGH...AMPLE
AVAILABLE MOISTURE FOR THIS AREA. AND 40 TO 50 KT OF 0-6KM SHEAR
WILL ENCOURAGE AN ENVIRONMENT FAVORABLE FOR SEVERE THUNDERSTORMS.
PRIMARY THREAT WITH THESE STORMS WILL BE STRONG WIND AND
HAIL...BUT THERE IS AN ADDED THREAT OF FLOODING DUE TO THE FACT
THAT SPRING RUNOFF IS PEAKING. MANY RIVERS ARE RUNNING VERY HIGH
AND CLOSE TO BANKFULL.

SATURDAY AND SUNDAY WILL ALSO BE UNSTABLE. THUNDERSTORMS ARE
EXPECTED ON THESE DAYS AS WELL...THOUGH THE STORMS WILL BE LESS
SEVERE AS THE BETTER INSTABILITY SHIFTS EAST.

.LONG TERM...MONDAY THROUGH FRIDAY

MAINLY DRY CONDITIONS EXPECTED MONDAY AND TUESDAY WITH SEASONABLY
COOL WEATHER LINGERING EAST OF THE DIVIDE MONDAY...AND MORE
SUMMER-LIKE TEMPERATURES IN THE 80S TO NEAR 90 ON TAP FOR THE VALLEYS
AND BASINS ON TUESDAY. THE MAIN WEATHER MAKER IN THIS PERIOD WILL
MOVE ACROSS THE AREA WEDNESDAY NIGHT AND THURSDAY WITH ISOLATED TO
SCATTERED THUNDERSTORMS AHEAD OF THIS SYSTEM WEDNESDAY/WEDNESDAY
NIGHT LIFTING INTO NORTHERN WYOMING ON THURSDAY. MAINLY DRY
CONDITIONS AND SEASONABLY COOL CONDITIONS WILL FOLLOW ON FRIDAY.

MEDIUM-RANGE GLOBAL MODELS ARE IN MUCH BETTER AGREEMENT THIS MORNING
THROUGH THURSDAY WITH INCREASING SPREAD LATE IN THE PERIOD.  UPPER
RIDGE BUILDS INTO THE NORTHERN ROCKIES ON MONDAY AS UPPER LOW DROPS
SOUTH ALONG 130W OFF THE NORTHWEST COAST.  LOW BOTTOMS OUT ALONG 40N
BEFORE PUSHING ONSHORE TUESDAY NIGHT.  BOTH GFS AND ECMWF HAVE UPPER
LOW NEAR RENO BY 00Z THURSDAY...HOT UPPER HIGH CENTERED OVER
OKLAHOMA AND DIFLUENT FLOW IN BETWEEN OVER WYOMING.  UPPER LOW THEN
OPENS UP AND LIFTS NE ACROSS THE NORTHERN GREAT BASIN WEDNESDAY
NIGHT AND ACROSS WYOMING ON THURSDAY.  AFTERWARDS...GFS/GEFS MEAN
SHOW BROAD CYCLONIC FLOW OVER THE NORTHERN ROCKIES WITH UPPER HIGH
REMAINING OVER THE CENTRAL PLAINS.  ECMWF ATTEMPTS TO RETROGRADE
HIGH BACK INTO FOUR CORNERS AREA ON FRIDAY.  FORECAST WEIGHTED
TOWARD GFS/PERSISTENCE IN THIS LATTER PERIOD.

&&

.AVIATION...

VFR CONDITIONS TO PREVAIL THROUGH THE FORECAST PERIOD WITH THE
EXCEPTION OF LOCALIZED MVFR WITH CONVECTION. BEST CHANCE FOR STRONG
TO SEVERE THUNDERSTORMS STILL APPEARS TO BE OVER JOHNSON AND NATRONA
COUNTIES THIS AFTERNOON AND EARLY EVENING. IN THIS REGION...SURFACE
DEW POINTS OF 50-55F IN E-NE SURFACE FLOW WILL PROVIDE FAVORABLE
SHEAR ENVIRONMENT. BETTER CHANCE FOR ROTATING STORMS AND LARGER HAIL
IN THIS ENVIRONMENT THAN THURSDAY. KCPR WILL BE MOST SUSCEPTIBLE TO
THESE STORMS. TO THE WEST...FUNNELED W-SW FLOW ALOFT WILL CONTINUE
TO BRING MID-LEVEL MOISTURE ACROSS THE REGION. THUS...STILL EXPECT
ISOLATED CONVECTION PRIOR TO 18Z WITH SCATTERED CONVECTION AFTER
THAT TIME. DRIER AIR FILTERS IN BETWEEN 23Z/FRI-02Z/SAT...SO
CONVECTION SHOULD DWINDLE QUICKLY FROM WEST-TO-EAST BY MID-EVENING.
WESTERLY SURFACE WINDS IN THE RANGE OF 15-25KTS WILL IMPACT
KPNA...KBPI...AND KRKS TERMINALS THIS AFTERNOON. SHOWER AND
THUNDERSTORM COVERAGE WILL BE LESS WIDESPREAD AND INTENSE SATURDAY.

&&

.HYDROLOGY...

THE WIND RIVER FROM DUBOIS TO RIVERTON CONTINUES TO RISE TO NEAR
FLOOD STAGE. A FLOOD WARNING HAS BEEN ISSUED. THE GREEN RIVER FROM
WARREN BRIDGE TO FONTENELLE CONTINUES TO RISE AND IS EXPECTED TO
BE NEAR FLOOD STAGE BY TUESDAY. THE FORKS OF THE SHOSHONE CONTINUE
TO RISE AS WELL. SMALL CREEKS AND HEADWATER STREAMS THAT ARE
ALREADY FLOWING AT MODERATE TO HIGH LEVELS ARE EXPECTED TO RUN
ABOVE BANKFULL THROUGH SUNDAY.

WARMER MOUNTAIN TEMPERATURES TODAY WILL INCREASE SNOWMELT BELOW
10000 FEET. RUN OFF HAS BEEN BETWEEN 1.5 AND 2 INCHES FROM THIS
SNOW PACK AND IS EXPECTED TO CONTINUE AROUND THIS RATE. SCATTERED
THUNDERSTORMS ARE EXPECTED MAINLY ACROSS NORTHERN AND EASTERN WYOMING
THIS AFTERNOON HOWEVER THESE STORMS WILL MOVE FAIRLY QUICKLY. COOLER
TEMPERATURES WILL PREVAIL ACROSS NORTHERN WYOMING TODAY WHILE
TEMPERATURES WILL REMAIN WARM ACROSS THE SOUTH. THE BEST POTENTIAL
FOR SIGNIFICANT RAIN PRODUCING THUNDERSTORMS WILL BE ACROSS
NATRONA AND JOHNSON COUNTIES THIS AFTERNOON AND EVENING. SHOWER
AND THUNDERSTORM ACTIVITY IS EXPECTED TO BE MORE ISOLATED OVER THE
WEEKEND WITH NEAR OR SLIGHTLY BELOW NORMAL TEMPERATURES ACROSS THE
NORTHERN BASINS AND NEAR OR ABOVE NORMAL TEMPERATURES ACROSS THE
SOUTH.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH LATE SATURDAY NIGHT WYZ016-017.

&&

SHORT TERM...ALLEN
LONG TERM...AEM
AVIATION...CNJ
HYDROLOGY...ALLEN
Hazardous weather outlook, Jun 24, 11:38 AM MDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
1138 AM MDT FRI JUN 24 2011

WYZ001>020-022>030-251102-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
1138 AM MDT FRI JUN 24 2011

...FLOOD WATCH FOR AREAS OF NORTHERN WYOMING TONIGHT THROUGH SUNDAY
NIGHT...

...FLOOD WARNING FOR THE WIND RIVER FROM DUBOIS TO RIVERTON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE BIG HORN
BASIN...JOHNSON AND NATRONA COUNTIES WITH LARGE HAIL AND DAMAGING
WIND THE PRIMARY HAZARDS.  LESS INTENSE STORMS ARE POSSIBLE
ELSEWHERE...HOWEVER A FEW OF THESE STORMS COULD BE VERY STRONG WITH
WIND GUSTS IN EXCESS OF 45 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...SMALL HAIL AND HEAVY DOWNPOURS.

EXCESSIVE SNOWMELT DUE TO WARM TEMPERATURES WILL CAUSE A RISE IN
RIVER LEVEL ON THE WIND RIVER FROM DUBOIS THROUGH RIVERTON.
FLOODING IS LIKELY IN LOW LYING AREAS ADJACENT TO THE WIND RIVER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SATURDAY AND SUNDAY...ISOLATED TO SCATTERED THUNDERSTORMS ACROSS
NORTHERN WYOMING.

WEDNESDAY AFTERNOON AND EVENING...ISOLATED TO SCATTERED
THUNDERSTORMS OVER MOST OF WEST AND CENTRAL WYOMING.

THURSDAY...ISOLATED THUNDERSTORMS ACROSS NORTHERN WYOMING.

CREEKS AND RIVERS WILL CONTINUE TO RUN HIGH AND SWIFT AS RECORD
MOUNTAIN SNOWPACK BEGINS TO MELT MORE RAPIDLY WITH THE EXPECTED
WARM-UP INTO THE WEEKEND. SOME LOCATIONS COULD DEVELOP OR CONTINUE TO
EXPERIENCE MINOR FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER AND FLOODING.
THANK YOU.

TEAM RIVERTON

In the hours before

Special weather statement, Jun 24, 11:02 AM MDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1102 AM MDT FRI JUN 24 2011

WYZ001>003-012-241745-
ABSAROKA MOUNTAINS WY-CODY FOOTHILLS WY-TETON AND GROS VENTRE
MOUNTAINS WY-YELLOWSTONE NATIONAL PARK WY-
1102 AM MDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PARK AND EASTERN TETON
COUNTIES IN NORTHWEST WYOMING UNTIL 1145 AM MDT...

AT 1059 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR EAGLE CREEK MEADOWS...OR 24 MILES
SOUTHEAST OF LAKE YELLOWSTONE...MOVING NORTHEAST AT 65 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
HWY 14/16/20 MILE MARKER 20 AROUND 1115 AM MDT.
WAPITI AROUND 1125 AM MDT.
STATE HWY 296 MILE MARKER 40 AROUND 1135 AM MDT.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4436 11043 4485 10964 4481 10925 4453 10914
      4394 11026 4409 11044 4422 11039
TIME...MOT...LOC 1702Z 242DEG 57KT 4439 10992

BERC
Special weather statement, Jun 24, 11:49 AM MDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1149 AM MDT FRI JUN 24 2011

WYZ017-019-020-241830-
GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-NATRONA COUNTY LOWER
ELEVATIONS WY-WIND RIVER BASIN WY-
1149 AM MDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NATRONA AND
SOUTHEASTERN FREMONT COUNTIES UNTIL 1230 PM MDT...

AT 1145 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR JEFFREY CITY...MOVING EAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
U.S. HWY 287 MILE MARKER 20 AROUND 1155 AM MDT.
U.S. HWY 287 MILE MARKER 10 AROUND 1205 PM MDT.
SPLIT ROCK AROUND 1210 PM MDT.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4291 10728 4253 10707 4239 10793 4260 10809
TIME...MOT...LOC 1749Z 255DEG 35KT 4250 10785

BERC
Special weather statement, Jun 24, 12:06 PM MDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1206 PM MDT FRI JUN 24 2011

WYZ002>004-241845-
ABSAROKA MOUNTAINS WY-CODY FOOTHILLS WY-NORTH BIG HORN BASIN WY-
1206 PM MDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PARK COUNTY UNTIL 1245 PM
MDT...

AT 1203 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BUFFALO BILL STATE PARK...OR 7 MILES WEST
OF CODY...MOVING EAST NORTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
HWY 14/16/20 MILE MARKER 50 AROUND 1210 PM MDT.
CODY  1215 PM MDT.
U.S. HWY 14A MILE MARKER 10 AROUND 1225 PM MDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4479 10870 4449 10859 4420 10943 4459 10940
TIME...MOT...LOC 1805Z 250DEG 34KT 4450 10916

BERC
Special weather statement, Jun 24, 12:31 PM MDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1231 PM MDT FRI JUN 24 2011

WYZ019-020-241915-
GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-NATRONA COUNTY LOWER
ELEVATIONS WY-
1231 PM MDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NATRONA COUNTY UNTIL
115 PM MDT...

AT 1226 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 10 MILES NORTHEAST OF SPLIT ROCK...OR 23 MILES
EAST OF JEFFREY CITY...MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
U.S. HWY 220 MILE MARKER 70 AROUND 100 PM MDT.
U.S. HWY 220 MILE MARKER 80 AROUND 110 PM MDT.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4286 10686 4248 10676 4246 10746 4271 10753
TIME...MOT...LOC 1831Z 261DEG 31KT 4257 10735

BERC
Special weather statement, Jun 24, 12:33 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1233 PM MDT FRI JUN 24 2011

WYZ003-004-241915-
CODY FOOTHILLS WY-NORTH BIG HORN BASIN WY-
1233 PM MDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BIG HORN COUNTY IN NORTH
CENTRAL WYOMING...AND EASTERN PARK COUNTY IN NORTHWEST WYOMING UNTIL
115 PM MDT...

AT 1230 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR STATE HWY 120 MILE MARKER 70...OR 12 MILES
SOUTHEAST OF CODY...MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
HWY 14/16/20 MILE MARKER 70 AROUND 100 PM MDT.
HWY 14/16/20 MILE MARKER 80 AROUND 115 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4492 10847 4422 10845 4423 10913 4463 10905
TIME...MOT...LOC 1833Z 262DEG 22KT 4437 10893

BERC
Special weather statement, Jun 24, 1:12 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
112 PM MDT FRI JUN 24 2011

WYZ019-020-022-242000-
CASPER MOUNTAIN WY-GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-NATRONA
COUNTY LOWER ELEVATIONS WY-
112 PM MDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NATRONA COUNTY UNTIL 200
PM MDT...

AT 107 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF U.S. HWY 220 MILE MARKER
90...OR 25 MILES SOUTHWEST OF CASPER...MOVING EAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
BESSEMER BEND AROUND 125 PM MDT.
RED BUTTES VILLAGE AROUND 135 PM MDT.
CASPER AROUND 145 PM MDT.
THE EASTRIDGE MALL AROUND 150 PM MDT.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 176 AND
194.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4300 10609 4256 10608 4254 10686 4282 10694
TIME...MOT...LOC 1910Z 255DEG 36KT 4269 10675

MCDONALD

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 6:22 PM MDTSpecial Weather StatementRIWFremont38 min
Jun 23, 6:46 PM MDTSpecial Weather StatementRIW44 min
Jun 23, 7:21 PM MDTSpecial Weather StatementRIWHot Springs39 min
Jun 23, 7:23 PM MDTSpecial Weather StatementRIWLincoln37 min
Jun 23, 7:26 PM MDTSevere Thunderstorm WarningRIWLincoln32 min
Jun 23, 7:44 PM MDTSpecial Weather StatementRIWFremont46 min
Jun 23, 7:59 PM MDTSpecial Weather StatementRIWHot Springs46 min
Jun 23, 8:03 PM MDTSpecial Weather StatementRIW42 min
Jun 23, 8:13 PM MDTSevere Thunderstorm WarningRIWFremont62 min
Jun 23, 8:21 PM MDTSevere Thunderstorm WarningRIWFremont, Natrona54 min
Jun 23, 8:24 PM MDTSevere Thunderstorm WarningRIWFremont33 min
Jun 23, 8:37 PM MDTSpecial Weather StatementRIWNatrona38 min
Jun 23, 8:53 PM MDTSpecial Weather StatementRIW37 min
Jun 23, 9:19 PM MDTSpecial Weather StatementRIWNatrona41 min
Jun 24, 10:09 AM MDTSpecial Weather StatementRIW51 min
Jun 24, 10:58 AM MDTSpecial Weather StatementRIW47 min
Jun 24, 10:59 AM MDTFlood WatchRIWBig Horn, Fremont, Hot Springs, Johnson, Lincoln, Natrona and 4 more9 hr
Jun 24, 11:02 AM MDTSpecial Weather StatementRIWPark43 min
Jun 24, 11:49 AM MDTSpecial Weather StatementRIW41 min
Jun 24, 12:06 PM MDTSpecial Weather StatementRIWPark39 min
Jun 24, 12:31 PM MDTSpecial Weather StatementRIWNatrona44 min
Jun 24, 12:33 PM MDTSpecial Weather StatementRIW42 min
Jun 24, 12:45 PM MDTSevere Thunderstorm WarningRIWBig Horn, Park30 min
Jun 24, 1:12 PM MDTSpecial Weather StatementRIWNatrona48 min
Jun 24, 1:16 PM MDTSevere Thunderstorm WarningRIWBig Horn44 min
Jun 24, 1:25 PM MDTRiver Flood WarningRIWFremont35 hr
Jun 24, 1:25 PM MDTRiver Flood WarningRIWFremont17 days
Jun 24, 2:01 PM MDTSpecial Weather StatementRIWBig Horn29 min
Jun 24, 2:19 PM MDTFlash Flood WarningRIWBig Horn3 hr
Jun 24, 2:24 PM MDTSpecial Weather StatementRIWFremont51 min
Jun 24, 2:46 PM MDTSpecial Weather StatementRIWFremont44 min
Jun 24, 3:12 PM MDTSevere Thunderstorm WarningRIWFremont48 min
Jun 24, 3:14 PM MDTSevere Thunderstorm WarningRIWJohnson61 min
Jun 24, 3:42 PM MDTSpecial Weather StatementRIWFremont63 min
Jun 24, 3:52 PM MDTSevere Thunderstorm WarningRIWFremont, Natrona38 min
Jun 24, 4:13 PM MDTSpecial Weather StatementRIWNatrona32 min
Jun 24, 4:31 PM MDTSevere Thunderstorm WarningRIWNatrona44 min
Jun 24, 4:38 PM MDTSevere Thunderstorm WarningRIWNatrona37 min
Jun 24, 5:02 PM MDTSevere Thunderstorm WarningRIWNatrona43 min
Jun 24, 5:12 PM MDTSpecial Weather StatementRIWSweetwater48 min
Jun 24, 5:17 PM MDTAreal Flood AdvisoryRIWNatrona63 min
Jun 24, 5:38 PM MDTAreal Flood WarningRIWBig Horn8 days

Nearby

Severe Thunderstorm Warnings in Wyoming, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.